# SDR SCNA96089

- Difficulty date: April 15, 1996
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N284SC
- Make and model: Boeing 727-2J4
- Aircraft serial: 21438
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Frame
- Condition: Cracked
- Location: Bs 274
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING HEAVY MAINTENANCE VISIT, A STUB FRAME WAS FOUND CRACKED AT TWO PLACES NEAR STRINGER 22R, BS 274.  REMOVED DAMAGED MATERIAL, FABRICATED AND INSTALLED REPAIR IN ACCORDANCE WITH B727 SRM 51-10-2, 51-40-2 AND MM 51-20-11.
